By Topic

Stable linear system reduction via a multipoint squared-magnitude continued-fraction expansion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hwang, Chyi ; National Cheng Kung University, Chemical Engineering Department, Tainan, Republic of China ; Chen, Muh-Yang

In the paper, a method of linear system reduction, using the continued-fraction expansion of the squared-magnitude function about arbitrary frequencies, is presented. It leads to a good approximation while preserving stability and minimum-phase characteristics

Published in:

Control Theory and Applications, IEE Proceedings D  (Volume:135 ,  Issue: 6 )